# SDR FDEA202204030857

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-300
- Aircraft serial: 41069
- Aircraft time: 13,241 hours, 5,860 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE AT STA OSS441 RIVETS LOOSE AND FORMER CRACKED P/N 114T2170-5. INSTALLED NEW FORMER REF: E.A. H-5720-T0367810. SEQ:146. W/O:82588.
